# SDR FDEA202210012441

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N132FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42721
- Aircraft time: 13,152 hours, 4,817 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T21706
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE FORMER AT #5 SLAT WING STATION OSS 441 HAS EVIDENCE OF DAMAGE.  REPLACE PART WITH NEW FORMER B67-57-002-02 ALONG WITH ANGLE B67-57-003-02 ON RS   FLE OSS 441, ON LS FLE OSS 441,  ATTACHED THE FORMER THROUGH THE SKIN AND REPLACE   ALL LOOSE FASTENERS ON FLEÏ¿½S. WITH SCREWS AND NUTS (BACB30VF3K2 BOLTS & 3D0006-3   NUTS) USING EA WRI 57-20/6577 H-5720-T0370912 P1 AS REFERENCE.
